# SDR SWAA2020041420339

- Difficulty date: March 6, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WIGGLE PLATE AT RH WING T/E ORSS 216. MARKED / REMOVED AND REPLACED CRACKED WIGGLE PLATE LOCATED AT R/H WING T/E ORSS 216 IAW SRM 51-40-02-0G-0 & IAW AMM 51-21-99-300-801 57053U 03/20/2020
